# SDR FDEA202503150424

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN-HOLE INSPECTION FOUND 06 EACH   (#10,#11,#16,#18,#20,#38) FASTENER HOLES WITH CRACK INDICATION AT LT WING LOWER   SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 & STATION XORS=713.6. REPAIR CARRIED OUT ON CRACKED SIX FASTENER HOLES   INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE   CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT AND   ULTRASONIC INSPECTION PER MD-11 SRM 57-20-02-2R FIGURE 202 REPAIR 5 TABLE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
